# SDR HEEA968542

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cross Tube Assy
- Part number: 10550012
- Condition: Corrosion
- Location: Skid Shoe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS BEYOND LIMITS WHERE SKID SHOE MOUNTS. REPLACED WITH SERVICEABLE CROSSTUBE.
